# SDR CA100903015

- Difficulty date: September 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737
- Aircraft time: 12,110 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Part number: 8577601
- Condition: Leaking
- Location: Bleed System
- Part time: 14,256 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENG OVERHEAT LIGHT CAME ON DURING CLIMBOUT - CHECK LIST ACCOMPLISHED - NR 1 ENGINE SHUTDOWN, RETURN TO DEPARTURE. TROUBLESHOOTING AND RECTIFICATION DETAILS.  2010-09-10 UPDATE: FAULT WAS FOUND TO BE NR 1 ENGINE PNEUMATIC SYS BLEED LEAK FROM PRESSURE REGULATING SHUTOFF VALVE (PRSOV).  LEAKAGE FROM BUTTERFLY SHAFT END. PRSOV WAS REPLACED AND NO FURTHER ISSUES TO DATE. OPPOSITE ENGINE WAS ALO INSPECTED BUT FOUND OK. ISSUE CONSIDERED CLOSED BY OPERATOR.
